# SDR DALA2022071804954

- Difficulty date: July 16, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N334NB
- Make and model: Airbus A319-114
- Aircraft serial: 1659
- Aircraft time: 52,024 hours, 27,010 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Psu
- Condition: Malfunctioned
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3134 - DURING W/C 2527-01041-02, PSU AT 28ABC DID NOT DROP. CORRECTIVE ACTION: REPLACED POD PANEL AND WIRE HARNESS PER A319 AMM 25-25 OPS CHK GOOD. (9296150)
